American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 2, Issue 6A

Open AccessResearch Article
Generating Certain Class of Real Sequences Using Gamma Function, Arithmetic and Geometric Progressions
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 1-5. DOI: 10.12691/ajams-2-6A-1
Pub. Date: November 21, 2014Views: 10740Downloads: 7420
Open AccessResearch Article
Statistical Analysis on the Rate of Kidney (Renal) Failure
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 6-12. DOI: 10.12691/ajams-2-6A-2
Pub. Date: November 21, 2014Views: 14752Downloads: 10947Citations: 2
Open AccessResearch Article
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 13-19. DOI: 10.12691/ajams-2-6A-3
Pub. Date: November 21, 2014Views: 10250Downloads: 6927
Open AccessResearch Article
Assessing Chinese Commercial Bank Technical Efficiency Using Parametric Hyperbolic Distance Function Approach
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 20-25. DOI: 10.12691/ajams-2-6A-4
Pub. Date: November 21, 2014Views: 14927Downloads: 11584